# SDR AC2A072800

- Difficulty date: December 8, 2000
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N715CC
- Make and model: Bell 206L-3
- Aircraft serial: 51380
- Aircraft time: 7,458 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 70053H000A100A
- Condition: Leaking
- Location: Hyd Pump
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SMALL PIN HOLE IN HYDRAULIC FLEX LINE  CAUSED LOSS OF HYDRAULIC FLUID.  FLEX LINE IS LOCATED ON THE PRESSURE OUTLET OF THE HYDRAULIC PUMP. REPLACED LINE.
